# SDR SROM2016042600118

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 8,611 hours, 6,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A DENT IN THE INBD CHORD OF THE FUSELAGE FRAME AT THIS LOCATION.  THE SRM ALLOWS NO DENTS IN THIS AREA AND THERE ARE NO SRM REPAIRS FOR SHEAR TIED FRAMES SO A SERVICE REQUEST WAS RAISED WITH MFG INCLUDING A REQUEST TO ALLOW TO CONTINUE IN SERVICE AS-IS BY ENGINEERING. DENT WAS ALLOWED FOR CONTINUED SERVICE AFTER REWORK AS A PERMANENT REPAIR.
